# SDR DALA2022121308075

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 30,008 hours, 3,865 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 SILICONE PROTECTIVE LAYER MISSING FROM THE LH UPPER THS APRON FAIRING. REF ER/A 604454-14. (9222799)
